CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ni-Yi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2019 | 2018 | 2017 | 2015 | 2014 | 2013 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2004
Number of items: 36.

2020

Ballinger, William and Hsu, Chloe Ching-Yun and Mackey, Wyatt et al. (2020) The prism manifold realization problem. Algebraic and Geometric Topology, 20 . pp. 757-816. ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:20180308-070142351

2019

Ni, Yi and Vafaee, Faramarz (2019) Null surgery on knots in L-spaces. Transactions of the American Mathematical Society, 372 (12). pp. 8279-8306. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20180308-071823523

2018

Ni, Yi and Zhang, Xingru (2018) Finite Dehn surgeries on knots in S^3. Algebraic & Geometric Topology, 18 (1). pp. 441-492. ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:20180307-130606037

2017

Ballinger, William and Ni, Yi and Ochse, Tynan et al. (2017) The prism manifold realization problem II. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180308-070652999

Ni, Yi (2017) Virtual Betti numbers and virtual symplecticity of 4-dimensional mapping tori, II. Science China Mathematics, 60 (9). pp. 1591-1598. ISSN 1674-7283. https://resolver.caltech.edu/CaltechAUTHORS:20170616-111024361

Ni, Yi and Zhang, Xingru (2017) Detection of knots and a cabling formula for A-polynomials. Algebraic and Geometric Topology, 17 (1). pp. 65-109. ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115826798

Ni, Yi (2017) Fintushel-Stern knot surgery in torus bundles. Journal of Topology, 10 (1). pp. 164-177. ISSN 1753-8416. https://resolver.caltech.edu/CaltechAUTHORS:20170215-145039098

2015

Ni, Yi and Wu, Zhongtao (2015) Correction terms, Z_2-Thurston norm, and triangulations. Topology and Its Applications, 194 . pp. 409-426. ISSN 0166-8641. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115830502

Ni, Yi and Wu, Zhongtao (2015) Cosmetic surgeries on knots in S^3. Journal Für Reine und Angewandte Mathematik, 2015 (706). pp. 1-17. ISSN 0075-4102. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115848260

2014

Ni, Yi and Wu, Zhongtao (2014) Heegaard Floer correction terms and rational genus bounds. Advances in Mathematics, 267 . pp. 360-380. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20141211-091257551

Grigsby, J. Elisenda and Ni, Yi (2014) Sutured Khovanov homology distinguishes braids from other tangles. Mathematical Research Letters, 21 (6). pp. 1263-1275. ISSN 1073-2780. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115841144

Ni, Yi and Zhang, Xingru (2014) Dehn surgery on knots in S^3 producing Nil Seifert fibred spaces. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20150421-115833976

Li, Tian-Jun and Ni, Yi (2014) Virtual Betti numbers and virtual symplecticity of 4-dimensional mapping tori. Mathematische Zeitschrift, 277 (1-2). pp. 195-208. ISSN 0025-5874. https://resolver.caltech.edu/CaltechAUTHORS:20140612-095146369

Ni, Yi (2014) Some applications of Gabai's internal hierarchy. Advances in Mathematics, 250 . pp. 467-495. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20140207-133156477

Ni, Yi and Zhang, Xingru (2014) Characterizing slopes for torus knots. Algebraic and Geometric Topology, 14 (3). 1249-1274 . ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:20140618-104801586

Ni, Yi (2014) Homological actions on sutured Floer homology. Mathematical Research Letters, 21 (5). pp. 1177-1197. ISSN 1073-2780. https://resolver.caltech.edu/CaltechAUTHORS:20150220-113128978

2013

Li, Eileen and Ni, Yi (2013) Half-integral finite surgeries on knots in S^3. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20150421-115837671

Hedden, Matthew and Ni, Yi (2013) Khovanov module and the detection of unlinks. Geometry and Topology, 17 (5). pp. 3027-3076. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:20140103-093828720

Greene, Joshua Evan and Ni, Yi (2013) Non-simple genus minimizers in lens spaces. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20150421-115844735

Ni, Yi (2013) Nonseparating spheres and twisted Heegaard Floer homology. Algebraic and Geometric Topology, 13 (2). pp. 1143-1159. ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:20130718-082647773

Liu, Yi and Ni, Yi and Sun, Hongbin et al. (2013) On slope genera of knotted tori in 4-space. Pacific Journal of Mathematics, 261 (1). pp. 117-144. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:20130510-101747198

2011

Ni, Yi (2011) Dehn surgeries on knots in product manifolds. Journal of Topology, 4 (4). pp. 799-816. ISSN 1753-8416. https://resolver.caltech.edu/CaltechAUTHORS:20120103-152321356

Ni, Yi (2011) Thurston norm and cosmetic surgeries. In: Low-dimensional and Symplectic Topology. Proceedings of Symposia in Pure Mathematics. No.82. American Mathematical Society , Providence, RI, pp. 53-63. ISBN 9780821852354. https://resolver.caltech.edu/CaltechAUTHORS:20120213-133917658

2010

Hedden, Matthew and Ni, Yi (2010) Manifolds with small Heegaard Floer ranks. Geometry and Topology, 14 (3). pp. 1479-1501. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:20100920-101712597

2009

Ni, Yi (2009) Closed 3-braids are nearly fibred. Journal of Knot Theory and its Ramifications, 18 (12). pp. 1637-1649. ISSN 0218-2165. https://resolver.caltech.edu/CaltechAUTHORS:20100128-082614040

Ni, Yi (2009) Link Floer homology detects the Thurston norm. Geometry and Topology, 13 (5). pp. 2991-3019. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115909626

Ni, Yi (2009) Dehn surgeries that yield fibred 3-manifolds. Mathematische Annalen, 344 (4). pp. 863-876. ISSN 0025-5831. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115859030

Ni, Yi (2009) Heegaard Floer homology and fibred 3-manifolds. American Journal of Mathematics, 131 (4). pp. 1047-1063. ISSN 0002-9327. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115902536

Ai, Yinghua and Ni, Yi (2009) Two applications of twisted Floer homology. International Mathematics Research Notices, 2009 (19). pp. 3726-3746. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115851747

2008

Boileau, Michel and Ni, Yi and Wang, Shicheng (2008) On standard forms of 1-dominations between knots with same Gromov volumes. Communications in Contemporary Mathematics, 10 (S1). pp. 857-870. ISSN 0219-1997. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115855236

2007

Ni, Yi (2007) Knot Floer homology detects fibred knots. Inventiones Mathematicae, 170 (3). pp. 577-608. ISSN 0020-9910. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115906058

Boileau, Michel and Ni, Yi and Wang, Shicheng (2007) Pseudo-Anosov extensions and degree one maps between hyperbolic surface bundles. Mathematische Zeitschrift, 256 (4). pp. 913-923. ISSN 0025-5874. https://resolver.caltech.edu/CaltechAUTHORS:20150421-093641890

2006

Jiang, Boju and Ni, Yi and Wang, Shicheng et al. (2006) Embedding infinite cyclic covers of knot spaces into 3-space. Topology, 45 (4). pp. 691-705. ISSN 0040-9383. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115920260

Ni, Yi (2006) A note on knot Floer homology of links. Geometry and Topology, 10 (2). pp. 695-713. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115916774

Ni, Yi (2006) Sutured Heegaard diagrams for knots. Algebraic and Geometric Topology, 6 (2). pp. 513-537. ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115913176

2004

Jiang, Boju and Ni, Yi and Wang, Shicheng (2004) 3-manifolds that admit knotted solenoids as attractors. Transactions of the American Mathematical Society, 356 (11). pp. 4371-4382. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115923758

This list was generated on Thu Aug 13 08:15:52 2020 PDT.